# SDR USAA2014081900003

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 57,190 hours, 22,566 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT FL 350 STATUS MSG APPEARED.  WHEN SLATS OUT ENG 1 AT IDLE ON GND ENG 1 MAX PWR, IDLE " $ INOP SYS REVERSER NR 1 ENG 1 THRUST.  PERFORMED BITE TEST OF NR 1 ENG FADEC IAW AMM 73-22-00-710-040-A, TEST PASSED.  PERFORMED BITE TEST OF ENG 1 INTERFACE UNIT IAW AMM 73-25-34-710-042-A, TEST PASSED.  PERFORMED BITE TEST OF CENTRAL WARNING SYS IAW AMM 31-50-00-710-001-A, TEST PASSED.  NO HISTORY ON THRUST REVERSERS PAST 30 DAYS.  NO CLASS 1 WARNING IN PFR.  ACFT OK FOR RETURNED TO SERVICE.
